# SDR SWAA2013061017060

- Difficulty date: May 26, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9923415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUVER BOX IN AFT ACCESSORY COMPARTMENT ANGLE CRACKED AT UPPER INBD ATTACHMENT TO STATION 1200 FRAME.  R & R ANGLE IAW SRM.
